sexologist-icon
Bleeding after medical abortion
My wife's  5 week 3 days medical abortion takes place on this months 4 may and 6 may means 4th may take mifepristone and 6 th may misoprostol. After taking mifepristone she started bleeding after 28 hours and next day doctor said insert 2 tablets inside vagina and she started bleeding after 2 to 3 hours till 8 to 10 days she bleed in early bleeding heavy after that reduce bleeding and stopped completely and white discharge started some brownish some white from 2 to 3 days she have white discharge and today some blood comes. Is anything worry or it's ok or this is normal please suggest we are very confused.
62 Views v

Answers (0)

Like the answers? Consult privately with the doctor of your choice

Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.